# SDR UPS98827160

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 5641253502
- Condition: Corroded
- Location: Ws 347-385
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E LWR SKIN INTERNAL DOUBLER WS XFS347.75 TO 354.0 AND 379.0 TO 385.25 HAS HEAVY EXFOLIATION CORROSION.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT DOUBLER IAW DWG NR 5641253 AND SRM 51-1-20D.
